# SDR AALA201511129001

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 103,306 hours, 35,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP, FLOOR AT 15 ABC BOWING UP.  SECURED EMER LIGHT IAW AMM 33-51-21.
